# SDR ASAA2020090233133

- Difficulty date: September 2, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 26,491 hours, 8,492 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: BNDCS749
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 86,449 hours, 39,473 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START OF NR 1 ENGINE WE OBSERVED NO LIGHT OFF OR EGT INCREASE.  RAN QRH PROCEDURES FOR ABORTED START AND DURING SECOND START ATTEMPT HAD THE SAME RESULT, NO LIGHT OFF.  GROUNDED - YES.  RESOLVED ON W/O: 1845469 TASKCARD: N/R-00001.  REMOVED AND REPLACED IGNITOR, PER B737-900 AMM 74-21-02, NO HELP.  REMOVED AND REPLACED R-IGN EXCITOR, PER AMM 74-11-01.  OPS TEST GOOD.
